Keyword : rational functions


A Note on the Pairing Computation Using Normalized Miller Functions
Naoki OGURA Shigenori UCHIYAMA Naoki KANAYAMA Eiji OKAMOTO 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2012/01/01
Vol. E95-A  No. 1 ; pp. 196-203
Type of Manuscript:  Special Section PAPER (Special Section on Cryptography and Information Security)
Category: Mathematics
Keyword: 
pairingMiller's algorithmrational functionsnormalization
 Summary | Full Text:PDF(357.1KB)